Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diabetic, high BP, neuropathy, sleep apnea, heart attack, dizziness with bulging eyes. What could be the reason?

My husband is Diabetic, high blood pressure , has diabetic Neuropathy , Sleep Apnea , and has had a heart attack a while back according to a recent ekg , Takes his med like he should. For the last several months when walking across the room or for no reason all of a sudden he becomes dizzy and nermerous times fell to the ground but when this happens his face is white as a ghost, his ears ring and his eyes bulge and he says he s trying not to pass out. Afterwards I check his sugar and blood pressure sitting and standing and they are good. What could be the cause.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Hallo mam
It seems a case of autonomic neuropathy , as in diabetes autonomic nervous system is also affected.
It is wise to take openion of neurophysician near u.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor